# SDR A6WA201441568

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,466 hours, 25,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELEC ODOR DURING CRUISE FLIGHT, ODOR WAS ASSOCIATED WITH COCKPIT AREA ONLY & DECREASED IN INTENSITY AT LWR ALTITUDE.  INSPECTED AREA FOR ODORS IN AVIONICS BAY, JUNCTION BOX 1 AREA, COCKPIT, THROUGH BAY & AFT EQUIPMENT BAY.  NOTHING UNUSUAL NOTED.  RAN AIR CONDITIONING PACKS, BOTH DISPLAY COOL FANS, BOTH ARINC FANS & WINDSHIELD HEATS. NO DEFECTS NOTED.  MDC SHOWED NO FAULTS & NO CIRCUIT BREAKERS FOUND TRIPPED.  UNABLE TO DUPLICATE PROBLEM.
